Free Access
Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010
Spectral problems. Issue dedicated to the memory of M. Birman
Page(s) 340 - 389
Published online 12 May 2010
  1. M.J. Ablowitz, S. Chakravarty, A.D. Trubatch, J. Villarroel. A novel class of solutions of the non-stationary Schrödinger and the Kadomtsev-Petviashvili I equations. Phys. Lett. A, n267 (2000), No. 2-3, 132–146. [CrossRef] [MathSciNet] [Google Scholar]
  2. M.J. Ablowitz, R. Haberman. Resonantly coupled nonlinear evolution equations. J. Math. Phys., 16 (1975), 2301–2305. [CrossRef] [Google Scholar]
  3. M. Adler, P. van Moerbeke. Birkhoff strata, Bäcklund transformations, and regularization of isospectral operators. Adv. Math., 108 (1994), No. 1, 140–204. [CrossRef] [MathSciNet] [Google Scholar]
  4. S. Albeverio, R. Hryniv, Ya. Mykytyuk. Reconstruction of radial Dirac operators.J. Math. Phys. 48 (2007), No. 4, 043501, 14 pp. [Google Scholar]
  5. D. Alpay, I. Gohberg. Inverse spectral problem for differential operators with rational scattering matrix functions. J. Diff. Eqs., 118 (1995), 1–19. [CrossRef] [Google Scholar]
  6. D. Alpay, I. Gohberg, M.A. Kaashoek, A.L. Sakhnovich. Direct and inverse scattering problem for canonical systems with a strictly pseudo-exponential potential. Math. Nachr., 215 (2000), 5–31. [CrossRef] [MathSciNet] [Google Scholar]
  7. A.V. Bäcklund. Zur Theorie der partiellen Differential gleichungen erster Ordnung. Math. Ann., 17 (1880), 285–328. [CrossRef] [MathSciNet] [Google Scholar]
  8. H. Bart, I. Gohberg, M.A. Kaashoek.Minimal factorization of matrix and operator functions. Operator Theory: Adv. Appl., 1, Birkhäuser Verlag, Basel, 1979. [Google Scholar]
  9. R. Beals, R.R. Coifman. Scattering and inverse scattering for first-order systems: II. Inverse Probl., 3 (1987), 577–593. [CrossRef] [Google Scholar]
  10. A.B. Borisov, V.V. Kiseliev. Inverse problem for an elliptic sine-Gordon equation with an asymptotic behaviour of the cnoidal-wave type. Inverse Probl., 5 (1989), 959–982. [CrossRef] [Google Scholar]
  11. A. Boutet de Monvel, V. Marchenko. Generalization of the Darboux transform. Matematicheskaya fizika, analiz, geometriya, 1 (1994), 479–504. [MathSciNet] [Google Scholar]
  12. B. Carl, C. Schiebold. Nonlinear equations in soliton physics and operator ideals. Nonlinearity, 12 (1999), 333–364. [CrossRef] [MathSciNet] [Google Scholar]
  13. R.C. Cascaval, F. Gesztesy, H. Holden, Yu. Latushkin. Spectral analysis of Darboux transformations for the focusing NLS hierarchy. J. Anal. Math., 93 (2004), 139–197. [CrossRef] [MathSciNet] [Google Scholar]
  14. D.V. Chudnovsky, G.V. Chudnovsky. Bäcklund transformation as a method of decomposition and reproduction of two-dimensional nonlinear systems. Phys. Lett. A, 87 (1982), No. 7, 325–329. [CrossRef] [Google Scholar]
  15. J. Cieslinski. An effective method to compute N-fold Darboux matrix and N-soliton surfaces. J. Math. Phys., 32 (1991), 2395–2399. [CrossRef] [MathSciNet] [Google Scholar]
  16. S. Clark, F. Gesztesy. On self-adjoint andJ-self-adjoint Dirac-type operators: a case study. Contemporary Mathematics, 412 (2006), 103–140. [Google Scholar]
  17. M.J. Corless, A.E. Frazho. Linear Systems and Control - An Operator Perspective. Marcel Dekker, New York, 2003. [Google Scholar]
  18. M.M. Crum. Associated Sturm-Liouville systems. Quart. J. Math. Oxford Ser. (2), 6 (1955), 121–127. [CrossRef] [MathSciNet] [Google Scholar]
  19. G. Darboux. Lecons sur la Theorie Generale de Surface et les Applications Geometriques du Calcul Infinitesimal, II. Gauthiers-Villars, Paris, 1889. [Google Scholar]
  20. P.A. Deift. Applications of a commutation formula. Duke Math. J., 45 (1978), 267–310. [CrossRef] [MathSciNet] [Google Scholar]
  21. L.D. Faddeev, L.A. Takhtajan. Hamiltonian methods in the theory of solitons. Springer Verlag, NY, 1986. [Google Scholar]
  22. B. Fritzsche, B. Kirstein, A.L. Sakhnovich. Completion problems and scattering problems for Dirac type differential equations with singularities. J. Math. Anal. Appl., 317 (2006), 510–525. [CrossRef] [MathSciNet] [Google Scholar]
  23. B. Fritzsche, B. Kirstein, A.L. Sakhnovich. Semiseparable integral operators and explicit solution of an inverse problem for the skew-self-adjoint Dirac-type system. arXiv:0904.2357 [Google Scholar]
  24. F. Gesztesy. A complete spectral characterization of the double commutation method. J. Funct. Anal., 117 (1993), No. 2, 401–446. [CrossRef] [MathSciNet] [Google Scholar]
  25. F. Gesztesy, H. Holden.Soliton equations and their algebro-geometric solutions. Cambridge Studies in Advanced Mathematics, 79, Cambridge University Press, Cambridge, 2003. [Google Scholar]
  26. F. Gesztesy, B. Simon, G. Teschl. Spectral deformations of one-dimensional Schrödinger operators. J. Anal. Math., 70 (1996), 267-324. [CrossRef] [MathSciNet] [Google Scholar]
  27. F. Gesztesy, G. Teschl. On the double commutation method. Proc. Am. Math. Soc., 124 (1996), No. 6, 1831–1840. [CrossRef] [Google Scholar]
  28. I. Gohberg, M.A. Kaashoek, A.L. Sakhnovich. Canonical systems with rational spectral densities: explicit formulas and applications. Mathematische Nachr. 194 (1998), 93–125. [CrossRef] [Google Scholar]
  29. I. Gohberg, M.A. Kaashoek, A.L. Sakhnovich. Pseudocanonical systems with rational Weyl functions: explicit formulas and applications. J. Differ. Equations, 146 (1998), 375–398. [CrossRef] [Google Scholar]
  30. I. Gohberg, M.A. Kaashoek, A.L. Sakhnovich. Sturm-Liouville systems with rational Weyl functions: explicit formulas and applications. IEOT, 30 (1998), 338–377. [Google Scholar]
  31. I. Gohberg, M.A. Kaashoek, A.L. Sakhnovich. Canonical systems on the full line with rational spectral densities: explicit formulas. In: Operator Theory: Adv. Appl., 117, M.G. Krein volume (2000), 127–139. [Google Scholar]
  32. I. Gohberg, M.A. Kaashoek, A.L. Sakhnovich. Bound states for canonical systems on the half and full line: explicit formulas. IEOT, 40 (2001), No. 3, 268–277. [Google Scholar]
  33. I. Gohberg, M.A. Kaashoek, A.L. Sakhnovich. Scattering problems for a canonical system with a pseudo-exponential potential. Asymptotic Analysis, 29 (2002), No. 1, 1–38. [MathSciNet] [Google Scholar]
  34. C.H. Gu, H. Hu, Z. Zhou. Darboux transformations in integrable systems. Springer Verlag, 2005. [Google Scholar]
  35. C.G.T. Jacobi. Über eine neue Methode zur Integration der hyperelliptischen Differentialgleichungen und über die rationale Form ihrer vollständigen algebraischen Integralgleichungen. J. Reine Angew. Math., 32 (1846), 220–226. [Google Scholar]
  36. M. Jaworski, D. Kaup. Direct and inverse scattering problem associated with the elliptic sinh-Gordon equation. Inverse Problems, 6 (1990), 543–556. [CrossRef] [MathSciNet] [Google Scholar]
  37. M.A. Kaashoek, A.L. Sakhnovich. Discrete skew self-adjoint canonical system and the isotropic Heisenberg magnet model. J. Funct. Anal., 228 (2005), 207–233. [CrossRef] [MathSciNet] [Google Scholar]
  38. R.E. Kalman, P. Falb, M. Arbib. Topics in mathematical system theory. McGraw-Hill, NY, 1969. [Google Scholar]
  39. A. Kasman, M. Gekhtman. Solitons and almost-intertwining matrices. J. Math. Phys., 42 (2001), 3540–3551. [CrossRef] [MathSciNet] [Google Scholar]
  40. V.E. Katsnelson. Right and left joint system representation of a rational matrix function in general position. In: Operator Theory: Adv. Appl., 123 (2001), 337–400. [Google Scholar]
  41. B.G. Konopelchenko, C. Rogers. Bäcklund and reciprocal transformations: gauge connections. In: Nonlinear equations in applied sciences (W.F. Ames, C. Rogers, eds.), Academic Press, San Diego, 1992, 317–362. [Google Scholar]
  42. V.B. Kuznetsov, M. Salerno, E.K. Sklyanin. Quantum Bäcklund transformation for the integrable DST model. J. Phys. A, 33 (2000), No. 1, 171–189. [CrossRef] [MathSciNet] [Google Scholar]
  43. D. Levi, O. Ragnisco, A. Sym. Dressing method vs. classical Darboux transformation. Nuovo Cimento B, 83 (1984), 34–41. [Google Scholar]
  44. P. Lancaster, L. Rodman,Algebraic Riccati equations. Clarendon Press, Oxford, 1995. [Google Scholar]
  45. Q.P. Liu, M. Manas. Vectorial Darboux transformations for the Kadomtsev-Petviashvili hierarchy. J. Nonlinear Sci., 9 (1999), No. 2, 213–232. [CrossRef] [MathSciNet] [Google Scholar]
  46. V.A. Marchenko. Nonlinear equations and operator algebras. Reidel Publishing Co., Dordrecht, 1988. [Google Scholar]
  47. V.B. Matveev. Positons: slowly decaying soliton analogs. Teoret. Mat. Fiz., 131 (2002), No. 1, 44-61. [Google Scholar]
  48. V.B. Matveev, M.A. Salle.Darboux transformations and solitons. Springer Verlag, Berlin, 1991. [Google Scholar]
  49. R. Mennicken, A.L. Sakhnovich, C. Tretter. Direct and inverse spectral problem for a system of differential equations depending rationally on the spectral parameter. Duke Math. J., 109 (2001), No. 3, 413–449. [CrossRef] [MathSciNet] [Google Scholar]
  50. R. Miura (ed.).Bäcklund Transformations. Lecture Notes in Math., 515, Springer-Verlag, Berlin, 1976. [Google Scholar]
  51. K. Pohlmeyer. Integrable Hamiltonian systems and interactions through quadratic constraints. Comm. Math. Phys., 46 (1976), No. 3, 207–221. [Google Scholar]
  52. C. Rogers, W.K. Schief.Bäcklund and Darboux transformations. Geometry and modern applications in soliton theory. Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2002. [Google Scholar]
  53. D.S. Sattinger, V.D. Zurkowski. Gauge theory of Bäcklund transformations II. Phys. D, 26 (1987), 225–250. [CrossRef] [MathSciNet] [Google Scholar]
  54. A.L. Sakhnovich. Nonlinear Schrödinger equation on a semi-axis and an inverse problem associated with it. Ukr. Math. J., 42 (1990), No. 3, 316-323. [CrossRef] [Google Scholar]
  55. A.L. Sakhnovich. The Goursat problem for the sine-Gordon equation and the inverse spectral problem. Russ. Math. Iz. VUZ, 36 (1992), No. 11, 42–52. [Google Scholar]
  56. A.L. Sakhnovich. Exact solutions of nonlinear equations and the method of operator identities. Lin. Alg. Appl., 182 (1993), 109–126. [CrossRef] [Google Scholar]
  57. A.L. Sakhnovich. Dressing procedure for solutions of nonlinear equations and the method of operator identities. Inverse Problems, 10 (1994), 699-710. [CrossRef] [MathSciNet] [Google Scholar]
  58. A.L. Sakhnovich. Iterated Darboux transform (the case of rational dependence on the spectral parameter). Dokl. Natz. Akad. Nauk Ukrain., 7 (1995), 24–27. [Google Scholar]
  59. A.L. Sakhnovich. Iterated Bäcklund-Darboux transformation and transfer matrix-function (nonisospectral case). Chaos, Solitons and Fractals, 7 (1996), 1251–1259. [CrossRef] [MathSciNet] [Google Scholar]
  60. A.L. Sakhnovich. Iterated Bäcklund-Darboux transform for canonical systems. J. Functional Anal., 144 (1997), 359–370. [CrossRef] [Google Scholar]
  61. A.L. Sakhnovich. Inverse spectral problem related to the N-wave equation. In: Operator Theory: Adv. Appl., 117, M.G. Krein volume (2000), 323–338. [Google Scholar]
  62. A.L. Sakhnovich. Generalized Bäcklund-Darboux transformation: spectral properties and nonlinear equations. JMAA, 262 (2001), 274–306. [Google Scholar]
  63. A.L. Sakhnovich. Dirac type and canonical systems: spectral and Weyl-Titchmarsh fuctions, direct and inverse problems. Inverse Problems, 18 (2002), 331–348. [CrossRef] [MathSciNet] [Google Scholar]
  64. A.L. Sakhnovich. Dirac type system on the axis: explicit formulas for matrix potentials with singularities and soliton-positon interactions. Inverse Problems, 19 (2003), 845–854. [CrossRef] [MathSciNet] [Google Scholar]
  65. A.L. Sakhnovich. Non-Hermitian matrix Schrödinger equation: Bäcklund-Darboux transformation, Weyl functions, and 𝒫𝒯 symmetry. J. Phys. A, 36 (2003), 7789–7802. [CrossRef] [MathSciNet] [Google Scholar]
  66. A.L. Sakhnovich. Matrix Kadomtsev-Petviashvili equation: matrix identities and explicit non-singular solutions. J. Phys. A, 36 (2003), 5023–5033. [CrossRef] [MathSciNet] [Google Scholar]
  67. A.L. Sakhnovich. Second harmonic generation: Goursat problem on the semi-strip, Weyl functions and explicit solutions. Inverse Problems 21 (2005), No. 2, 703-716. [CrossRef] [MathSciNet] [Google Scholar]
  68. A.L. Sakhnovich. Non-self-adjoint Dirac-type systems and related nonlinear equations: wave functions, solutions, and explicit formulas. IEOT, 55 (2006), 127–143. [Google Scholar]
  69. A.L. Sakhnovich. Harmonic maps, Bäcklund-Darboux transformations and "line solution" analogues. J. Phys. A: Math. Gen., 39 (2006), 15379–15390. [CrossRef] [Google Scholar]
  70. A.L. Sakhnovich. Skew-self-adjoint discrete and continuous Dirac-type systems: inverse problems and Borg-Marchenko theorems. Inverse Problems, 22 (2006), 2083–2101. [CrossRef] [MathSciNet] [Google Scholar]
  71. A.L. Sakhnovich. Bäcklund-Darboux transformation for non-isospectral canonical system and Riemann-Hilbert problem. Symmetry Integrability Geom. Methods Appl., 3 (2007), 054. [Google Scholar]
  72. A.L. Sakhnovich. Discrete canonical system and non-Abelian Toda lattice: Bäcklund-Darboux transformation and Weyl functions. Math. Nachr., 280 (2007), No. 5-6, 1–23. [Google Scholar]
  73. A.L. Sakhnovich. Weyl functions, inverse problem and special solutions for the system auxiliary to the nonlinear optics equation. Inverse Problems, 24 (2008), 025026. [Google Scholar]
  74. A.L. Sakhnovich. Nonisospectral integrable nonlinear equations with external potentials and their GBDT solutions. J. Phys. A: Math. Theor., 41 (2008), 155204. [CrossRef] [Google Scholar]
  75. A.L. Sakhnovich. Weyl functions, inverse problem and special solutions for the system auxiliary to the nonlinear optics equation. Inverse Problems, 24 (2008), 025026. [Google Scholar]
  76. A.L. Sakhnovich, J.P. Zubelli. Bundle bispectrality for matrix differential equations. IEOT, 41 (2001), 472–496. [Google Scholar]
  77. L.A. Sakhnovich. On the factorization of the transfer matrix function. Sov. Math. Dokl., 17 (1976), 203–207. [Google Scholar]
  78. L.A. Sakhnovich.Spectral theory of canonical differential systems, method of operator identities. Operator Theory: Adv. Appl., 107, Birkhäuser Verlag, Basel-Boston, 1999. [Google Scholar]
  79. C. Schiebold. Explicit solution formulas for the matrix-KP. Glasg. Math. J., 51A (2009), 147–155. [CrossRef] [Google Scholar]
  80. C.L. Terng, K. Uhlenbeck. Bäcklund transformations and loop group actions. Commun. Pure Appl. Math., 53 (2000), 1–75. [CrossRef] [Google Scholar]
  81. G. Teschl. Deforming the point spectra of one-dimensional Dirac operators. Proc. Amer. Math. Soc., 126 (1998), No. 10, 2873–2881. [CrossRef] [MathSciNet] [Google Scholar]
  82. O.C. Wright, M.G. Forest. On the Bäcklund-gauge transformation and homoclinic orbits of a coupled nonlinear Schrödinger system. Physica D, 141 (2000), 104–116. [CrossRef] [MathSciNet] [Google Scholar]
  83. A.E. Yagle, B.C. Levy. The Schur algorithm and its applications. Acta Appl.Math., 3 (1985), 255–284. [CrossRef] [MathSciNet] [Google Scholar]
  84. V.E. Zakharov, S.V. Manakov. Theory of resonance interaction of wave packages in nonlinear medium. JETP, 69 (1975), No. 5, 1654–1673. [Google Scholar]
  85. V.E. Zakharov, A.V. Mikhailov. Relativistically invariant two-dimensional models of field theory which are integrable by means of the inverse scattering problem method (Russian). Soviet Phys. JETP, 74 (1978), No. 6, 1953–1973. [Google Scholar]
  86. V.E. Zakharov, A.V. Mikhailov. On the integrability of classical spinor models in two-dimensional space-time. Comm. Math. Phys., 74 (1980), 21–40. [Google Scholar]
  87. V.E. Zaharov, A.B. Shabat. On soliton interaction in stable media. JETP, 64 (1973), 1627–1639. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.